Solutions of gauge-invariant cosmological perturbations in the long-wavelength limit

Yasusada Nambu, Atsushi Taruya

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


We investigate gauge-invariant cosmological perturbations in a spatially flat Friedmann-Robertson-Walker universe with scalar fields. It is well known that the evolution equation for the gauge-invariant quantities has exact solutions in the long-wavelength limit. We find that these gauge-invariant solutions can be obtained by differentiating the background solution with respect to parameters contained in the background system. This method is very useful when we analyse the long-wavelength behaviour of cosmological perturbations with multiple scalar fields.

Original languageEnglish
Pages (from-to)2761-2772
Number of pages12
JournalClassical and Quantum Gravity
Issue number9
Publication statusPublished - Sept 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Solutions of gauge-invariant cosmological perturbations in the long-wavelength limit'. Together they form a unique fingerprint.

Cite this